Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2020 year

A note on the convergence of multivariate formal power series solutions of meromorphic Pfaffian systems, J. Dyn. Control Syst., 2020, V. 26(1), P. 149-158.

Go to publication

Authors: Gontsov R., Goryuchkina I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2020
About  |  Contacts  |  The old version of this site